# SDR CHQA200900150

- Difficulty date: June 30, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 18,216 hours, 14,270 cycles
- Engine: Allsn AE3007A
- Engine time: 19,861 hours, 18,280 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 7821008
- Part serial: 2375
- Condition: Cracked
- Location: E2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW RETURNED TO FIELD, DUE TO AN E2 ANTI-ICE VALVE FAIL MESSAGE ALONG WITH A CLOSED INDICATION ON EICAS WHILE IN ICING CONDITIONS.  MX SECURED THE E2 ANTI-ICE VALVE OPEN AND PLACED THE E2 ANTI-ICE SYS ON MEL.  THE MEL WAS CLEARED, ON THE 30TH WHEN THE HIGH STAGE PRESSURE WAS FOUND CRACKED AND REPLACED.  AFTER REPLACING THE HIGH STAGE PRESSURE SWITCH THE E2 ANTI-ICE SYS OPERATED NORMALLY.
